# SDR MASA2015080112284

- Difficulty date: August 1, 2015
- Submitted: August 2, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 30,605 hours, 24,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN INOPERATIVE AT ROW 4 RT.  REPLACED BATTERY PACK, PS32.
